# SDR DALA2024112511201

- Difficulty date: November 22, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N816NW
- Make and model: Airbus A330-323
- Aircraft serial: 0827
- Aircraft time: 78,253 hours, 10,357 cycles
- System (JASC): 5270 · Door Warning System
- Part: Target
- Condition: Stuck
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3316 AT DEPARTURE 2RT DOOR SHOWED OPEN. CORRECTIVE ACTION: FOUND 16MJ TARGET STUCK OPEN. LUBRICATED INDICATION BACK TO NORMAL. PSCU TEST PASSED A330 AMM 52-71-00-740-801-A AIRCRAFT OK FOR SERVICE. (6749230)
